# SDR ASAA2015121714305

- Difficulty date: December 17, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 35,176 hours, 10,783 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Indication
- Condition: False Indication
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TC 78273000, FOUND FAULT CODE 77-20871 EGT SIGNAL, T495S4, IS OUT OF RANGE.   ACFT GROUNDED.  ACCOMPLISHED FIM 77-21, TASK 804.  FAULT IS NO LONGER PRESENT.  ACCOMPLISHED ELECTRONIC ENGINE CONTROL TEST, REF AMM 73-21-00-700-804-F00.  FAULT DID NOT RETURN.
